Skip to main content Accessibility help
×
Home

DECIDING THE CHROMATIC NUMBERS OF ALGEBRAIC HYPERGRAPHS

  • JAMES H. SCHMERL (a1)

Abstract

For each infinite cardinal κ, the set of algebraic hypergraphs having chromatic number no larger than κ is decidable.

Copyright

References

Hide All
[1]Baumgartner, J. E., Canonical partition relations, this Journal, 40 (1975), pp. 541–554.
[2]Bochnak, J., Coste, M., and Roy, M.-F., Real Algebraic Geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 36, Springer-Verlag, Berlin, 1998.
[3]Basu, S., Pollack, R., and Roy, M.-F., Algorithms in Real Algebraic Geometry, second ed., Algorithms and Computation in Mathematics, vol. 10, Springer-Verlag, Berlin, 2006.
[4]Ceder, J., Finite subsets and countable decompositions of Euclidean spaces. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 14 (1969), pp. 12471251.
[5]Davies, R. O., Partitioning the plane into denumberably many sets without repeated distances. Proceedings of the Cambridge Philosophical Society, vol. 72 (1972), pp. 179183.
[6]Erdős, P. and Komjáth, P., Countable decompositions of R2 and R3. Discrete & Computational Geometry, vol. 5 (1990), pp. 325331.
[7]Fox, J., An infinite color analogue of Rado’s theorem. Journal of Combinatorial Theory, Series A, vol. 114 (2007), pp. 14561469.
[8]Komjáth, P., Tetrahedron free decomposition of R3. Bulletin of the London Mathematical Society, vol. 23 (1991), pp. 116120.
[9]Kunen, K., Partitioning Euclidean space. Mathematical Proceedings of the Cambridge Philosophical Society, vol. 102 (1987), pp. 379383.
[10]Schmerl, J. H., Partitioning Euclidean space. Discrete & Computational Geometry, vol. 10 (1993), pp. 101106.
[11]Schmerl, J. H., Triangle-free partitions of Euclidean space. Bulletin of the London Mathematical Society, vol. 26 (1994), pp. 483486.
[12]Schmerl, J. H., Countable partitions of Euclidean space. Mathematical Proceedings of the Cambridge Philosophical Society, vol. 120 (1996), pp. 712.
[13]Schmerl, J. H., Avoidable algebraic subsets of Euclidean space. Transactions of the American Mathematical Society, vol. 352 (2000), pp. 24792489.
[14]Schmerl, J. H., Chromatic numbers of algebraic hypergraphs. Combinatorica (2016), pp. 116.
[15]van den Dries, L, Algebraic theories with definable Skolem functions, this Journal, vol. 49 (1984), pp. 625–629.

Keywords

DECIDING THE CHROMATIC NUMBERS OF ALGEBRAIC HYPERGRAPHS

  • JAMES H. SCHMERL (a1)

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed